# SDR CALA2019051700777

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 68,747 hours, 28,396 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

HYD GREEN RSV LOW LVL ECAM ON ARRIVALGREEN HYD QUANTITY APPEARED NORMAL ON S/D VERIFIED GREEN HYD RSV LEVEL WAS AT NORMAL OPERATING LEVEL. INSPECTED FOR LEAKS, NO LEAKS NOTED. SUSPECT GREEN HYD SYSTEM RSV LOW LEVEL SWITCH TO AT FAULT. SUGGEST REPLACING GREEN HYD SYSTEM RSV LOW LEVEL SWITCH AS PER AMM 29-11-41-000-003-A. SWITCH PACKING NIS AT EWR. VERFIED GREEN SYSTEM HYD QTY OK TO CONTINUE PER MEL 2930II APPROVED. C/W DDP PROCEDURES. NEEDS NEW LOW LIMIT SWITCH.
